Exponential sums with Catalan numbers and middle binomial coefficients

Moubariz Z. Garaev*, Florian Luca, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We estimate the number of solutions of certain congruences with Catalan numbers and middle binomial coefficients modulo a prime. We use these results to bound double exponential sums with products of two Catalan numbers and two middle binomial coefficients, respectively, which in turn lead us to upper bounds on single exponential sums.

Original languageEnglish
Pages (from-to)23-37
Number of pages15
JournalIndagationes Mathematicae
Volume18
Issue number1
DOIs
Publication statusPublished - 2007

Fingerprint Dive into the research topics of 'Exponential sums with Catalan numbers and middle binomial coefficients'. Together they form a unique fingerprint.

Cite this